# SDR YENA2023101001212

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 65,430 hours, 22,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN SLAT 2 ON RH WING; REF AEROMAN W/O 2023 277/1 WCC 2023 - 533561.   PERFORMED REPAIR LOC. EXTERNAL SKIN SLAT 2 ON RH WING IAW A320 SRM 57-40-00-300-023 THIS REPAIR IS CATEGORY A. NO REQUIRED FURTHER INSPECTION.
